# SDR AALA202510087455

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 69,703 hours, 29,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AFT RIGHT R2 DOOR THE GIRT BAR IS MISSING THE RED SECURITY TAPE. REPLACED GIRT BAR HEATSHRINK.
